I just got word today that my liver is holding on just fine so I get to taper one more step down off the prednisone. This would put me at 10 mg per day which I've heard is when a lot of the side effects start to wear off. I'm so, so glad! Not only is it very important that I get back on treatment ASAP and this is one step closer, but also these side effects are getting pretty old!
At this point with the prednisone I've probably gained about 5 pounds, mostly in my face and stomach (no lie!). I'm experiencing what's called 'moon face.' It's hard enough to recognize myself with the super short hair and no freckles but now my once rather cheek bony long face is full and round in the cheek and mouth area and totally freaking me out! I also have pressure behind my eyes and my knees feel wobbly and weak.
Other things I've been experiencing are a completely insatiable appetite for ALL THE FOOD and an inability to sleep more than about 5 hours per night. Granted, I've enjoyed my time from 1-3am that I'm awake at my computer to some extent (I've been rather productive!) but I completely hit an energy wall around 3pm and struggle to stay awake until 9pm (which I do, so I don't wake up for my day even earlier!).
Well, that's all for now. Everyone go out and enjoy the *actual* full moon outside tonight :)
Please note- After each taper step down I have a couple days of feeling extra tired and grumpy so if you see me out this weekend (I'll actually be out and about in Louisville tomorrow!!) please forgive my (not so) long (anymore) face!